# SDR WRLA20090921242

- Difficulty date: September 21, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FND NR 1 PYLON RT SIDE INNER SKIN CRACK 1 INCH JUST NEAR PRESSURE REGULATION SHUTOFF VALVE ACCESS PANEL NR 452ER.  BLEND SMOOTH THE CHAFING AREA IAW 747-400 SRM 51-10-02.  PFM NDT/UT MEASURE DAMAGE AREA REF TO JOB CARD ATTACHING SHEET NO 074029.  ACCOMPLISHED IAW EI NR W2009A54B-1116 REV 02.
